# SDR 2010F00205

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Firing Head
- Part number: 3RA11441
- Condition: Misrouted
- Location: Life Raft
- Component: Life Raft, Winslow
- Component part number: 1015FAUL2301100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LANYARD TO FIRING HEAD WAS PACKED ON INSIDE OF VALISE WITH MOORING LINE ROUTED IMPROPERLY BY (UNAPPROVED VENDOR).  LIFE RAFT WOULD NOT HAVE DEPLOYED IF NEEDED.  IN ADDITION VALISE WAS NOT PROPERLY LACED, VACUUM BAG THROUGH FITTINGS WERE NOT PROPERLY PLACED, INFLATION HOSES WERE NOT ROUTED PROPERLY AND SEA ANCHOR WAS PACKED ACROSS THE LIFE RAFT FROM ITS TETHER POINT.  LIFE RAFT WAS NOT SERVICED IAW CMM CURRENT AT TIME OF SERVICE (MAY 2009).  IN ADDITION THE MFG SERVICE WARNING WAS COVERED WITH A LOOK ALIKE STICKER GIVING DIFFERENT INFORMATION.
